MathSciNet Relay Station
MathSciNet bibliographic data
MR486170 (58 #5951) 20G15
Mizuno, Kenzo The conjugate classes of Chevalley groups of type $E\sb{6}$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977), no. 3, 525–563.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement